# SDR REXA2024111101467

- Difficulty date: October 29, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670322843
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM/SILL IN FWD WASTE WATER DOOR IS CORRODED.  LOCATED AND DRILLED NEW DIAPHRAGM SILL P/N SH670-32284-3 AT STR23R BETWEEN FS 379 TO FS 394 IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED DIAPHRAGM SILL P/N: SH670-32284-3, AT STR 23R BETWEEN FS379 TO FS394, IAW CRJ-700 SRM 51-42-06-001-001-A01.
